Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffering from underactive thyroid, shaking tumor in hand. Taking levothroxin 75 mcg. Had hodgkin's disease. Need advice

what is good to help my wife who has underactive thyroid with good food or natural things she has been on levothroxin 75 mcg for approx 10 years approx she has developed a shaking trmor in her left hand and arm simular to parkinsons also she had non hodkins disease 29 years ago could this have caused the thyriod problems she is very tired and dipressed but she also works as a seamstress
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern for your wife the tremor that you have noticed could be because of the functional elements and that must essential tremors if she has a history of Hodgkin's disease then this is nothing to take with the thyroid problem still the over all classification is matter, hope this information helps you have nice day.
Answered: Thu, 3 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor